# SDR DALA2025092907027

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-213
- Aircraft serial: 8040
- Aircraft time: 24,548 hours, 10,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3034, DAMAGE FOUND ON SKIN FWD OF L-1 DOOR.   REPAIRED DAMAGE REF A321-200 SRM 53-11-11-300-006. (LP 7866387)
